Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 99, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 17, 2017, 12:29 PM EDT for Hamilton County, New York. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2017, 12:29 PM EDT (16:29 UTC)
- Expired
- Jul 17, 2017, 1:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hamilton County, NY
The radar
The Ft Drum radar (KTYX), 111 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 1:10 PM EDT | HAIL 1 | 2 Nw Speculator, NY | ALSO REPORTED TREES DOWN AT MASON LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
854
WUUS51 KALY 171629
SVRALY
NYC041-171730-
/O.NEW.KALY.SV.W.0099.170717T1629Z-170717T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1229 PM EDT MON JUL 17 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Central Hamilton County in eastern New York...
* Until 130 PM EDT
* At 1229 PM EDT, a severe thunderstorm was located 11 miles
southeast of Limekiln Lake Campground, or 16 miles southeast of Old
Forge, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* This severe thunderstorm will be near,
Lewey Lake Campground around 105 PM EDT.
Speculator around 110 PM EDT.
Other locations impacted by this severe thunderstorm include Caswell
Lake, Sled Harbor, Sabael, Perkins Clearing and West Canada Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4382 7414 4382 7413 4380 7409 4374 7407
4373 7421 4350 7418 4344 7480 4349 7477
4369 7480 4382 7423 4381 7421 4383 7415
TIME...MOT...LOC 1629Z 259DEG 25KT 4357 7471
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DBT1 follow-up statement
144
WWUS51 KALY 171659
SVSALY
Severe Weather Statement
National Weather Service Albany NY
1259 PM EDT MON JUL 17 2017
NYC041-171730-
/O.CON.KALY.SV.W.0099.000000T0000Z-170717T1730Z/
Hamilton NY-
1259 PM EDT MON JUL 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL HAMILTON COUNTY...
At 1259 PM EDT, a severe thunderstorm was located near Speculator,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
This severe storm will be near...
Moffitt Beach Campground around 105 PM EDT.
Lewey Lake Campground around 115 PM EDT.
Speculator around 120 PM EDT.
Other locations impacted by this severe thunderstorm include Perkins
Clearing and Sled Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4373 7421 4350 7418 4346 7457 4354 7459
4369 7466
TIME...MOT...LOC 1659Z 260DEG 20KT 4359 7449
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:28 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 17, 12:28 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Albany NY 1228 PM EDT Mon Jul 17 2017 .SYNOPSIS... A slow moving upper level trough and weak frontal boundary will bring showers and thunderstorms with potential gusty winds, hail and locally heavy rainfall to the region today and Tuesday. High pressure builds into the area on Wednesday. However, the threat for heavy rainfall and thunderstorms returns on Thursday. && .NEAR TERM /THROUGH TONIGHT/... Adjusted forecast for isolated thunderstorm around KALB airport. Rest of forecast untouched through this afternoon. Some storms in southern Adirondacks strengthening considerably. CAPEs exceeding 1000 J/kg in mesoscale analyses and on satellite derived products. Will become more unstable through this afternoon and convection will expand and strengthen. Temperatures in the 80s this afternoon and low level dewpoints have risen into early this afternoon. So, surface based instability and EML over our region will make for a stormy afternoon in some areas. Hail, damaging winds and some localized flooding possible. The Woodgate NY Mesonet site had around an inch and a half of rain in about an hour earlier and some storm could train this afternoon. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... The weak low level boundary or surface trough that supports development of new convection Tuesday, should support less widespread convection and not as strong. The diffuse convergence zone will be a little farther south and east where old convective outflows will exist. So, the better chances for storms Tuesday will be near, south and east of the Capital District, through the Mid Hudson Valley, Berkshires and NW CT. Storms could still be strong with CAPEs at or above 1000 J/kg but without the steep midlevel lapse rates and unknown extent of clouds and convective debris to potentially limit heating Tuesday, not as confident for widespread severe weather or flash flood potential. Highs Tuesday in the 80s but upper 70s northern areas. Upper energy and deeper moisture exit Tuesday night and Wednesday as surface high pressure builds into the region. Still, some isolated to scattered showers and storms possible south and east of Albany on Wednesday where the weak low level boundary washes out. Highs Wednesday in the mid to upper 80s but around 80 higher terrain. && .LONG TERM /THURSDAY THROUGH SUNDAY/... The extended opens with a cold front and short-wave trough in west to northwest mid and upper level flow approaching the region. The cold front will focus some scattered showers and thunderstorms. The instability does not look overly abundant on the the latest GFS with low to moderate amounts of SBCAPE in the 500-1000 J/kg range. PWATS increase to 1.25-1.75" from the Mohawk Valley/Capital Region and southern VT south and east. Some locally heavy rainfall will be possible with any thunderstorms once again. It will be warm and humid ahead of the front with sfc dewpts generally in the 60s. Highs will be in the mid 80s to close to 90F in the valley locations with 70s to lower 80s over the hills and mountains. Thu night into Fri...The cold front moves south of the region with a secondary cold front and the upper trough axis moving through according to the latest GFS/ECMWF/Canadian GGEM in the evening with perhaps a few showers over the higher terrain lingering into Friday morning. High pressure builds in from south-central Ontario. Decent cold advection occurs in the wake of the secondary cold front with H850 temps falling to +10C to +14C from northwest to southeast across the region. After lows in the upper 50s to mid 60s, highs will be near normal with lower to mid 80s in the valley locales, and upper 60s to upper 70s over the mtns. Fri night into Saturday...High pressure ridges in from the southeastern Canada with fair and dry weather expected. The mid level flow becomes zonal with the next wave setting up to approach from the upper Midwest and Great Lakes Region to close the weekend. Humidity levels will be comfortable to open the weekend with sfc dewpts in the upper 40s to upper 50s. Lows Fri night will be in the 50s to around 60F with highs seasonable for late July with 70s to lower 80s. Sat night into Sunday...Warm advection increases ahead of the warm front to the sfc cyclone approaching from the central and eastern Great Lakes Region. Showers begin to move in late Saturday night/Sunday morning. Some elevated instability coupled with decent moisture advection will keep the threat of showers with a chance of thunderstorms into the afternoon. Temps will continue to be near normal. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... An upper level low will impact eastern NY and western New England today into tonight with showers and thunderstorms. The coverage of showers and thunderstorms will increase ahead of a short-wave trough associated with the upper low in the mid afternoon into the early evening hours. VFR conditions will return this morning after the patch fog burns off at KGFL/KPSF with some mid and high clouds increasing at all the sites. Showers and thunderstorms will approach KGFL/KALB around 19Z and VCSH/VCTS groups were used. PROB30 groups were used to bring in the scattered thunderstorms in the afternoon 21Z to 00Z/TUE at KGFL, 21Z-03Z/TUE at KALB,KPSF and KPOU. Likely TEMPO groups will be used in the next TAF cycle to better address thunderstorm threats and time frames between 18Z and 03Z/TUE. Some locally heavy downpours and small hail will be possible. Expect MVFR conditions in the showers and thunderstorms and some reductions to IFR/LIFR briefly. The scattered thunderstorms may linger south and east of KALB into this evening, but have have kept as a VCSH groups for now, as the instability will be diminishing with the loss of the diurnal heating. IFR/MVFR patchy fog and possibly stratus may form tonight in the humid air mass. Have placed MVFR conditions at KALB/KPOU after 06Z/TUE, and IFR VSBYS/CIGS at KGFL/KPSF. The winds will be light to calm this morning, and then be from the south at 4-7 kt late this morning into the afternoon before becoming light and variable at 4 kt or less tonight. Stronger winds will be possible with thunderstorms and may vary in direction. Outlook... Monday Night: Moderate Operational Impact. Scattered SHRA...TSRA. Tuesday: Moderate Operational Impact. Scattered SHRA...TSRA. Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Low Operational Impact. Slight Chance of SHRA. && .FIRE WEATHER... A few thunderstorms will impact locations from the Capital Region north and west this morning, as a weak disturbance moves through. The threat for showers and some thunderstorms with potential gusty winds, hail and locally heavy rainfall increases this afternoon and Tuesday due to an upper level low and a weak frontal boundary impacting the region. An increase in humidity with showers and thunderstorms are likely today, with minimum RH values expected to be 60 to 75 percent. Continued heat and humidity with chances for showers and thunderstorms are expected Tuesday with minimum RH values again 60 to 75 percent. RH values will be 80 to 100 percent both Monday and Tuesday nights. The winds will shift to the south today at 5 to 15 mph and continue through Tuesday. A widespread wetting rainfall is likely today into Tuesday. && .HYDROLOGY... Widespread hydrological problems are not expected on the main stem rivers the next several days, but localized poor drainage and urban flooding and even isolated flash flooding will be possible today into Tuesday. Today into Tuesday will feature several chances for showers and thunderstorms ahead of a cold front and an upper level low. Some locally heavy rainfall is possible today into Tuesday in the more humid air mass. Some of the thunderstorms may move slowly or train over the same areas with intense rainfall rates especially this afternoon into Tuesday. Ponding of water on roadways and poor drainage flooding of low lying areas will be possible. Despite high 3-hr zonal flash flood guidance values of 2.1 to about 3 inches over the HSA, there is a threat of isolated flash flooding. The latest MMEFS guidance has no main stem river flooding forecasted in the ALY HSA. Dry weather may briefly return for the mid-week. Another bout of wet weather with additional showers and thunderstorms is possible Thursday into Friday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...NAS NEAR TERM...NAS/JVM SHORT TERM...NAS/JVM LONG TERM...ELH/Wasula AVIATION...Wasula FIRE WEATHER...NAS/JVM HYDROLOGY...NAS/JVM
Hazardous weather outlook, Jul 17, 4:15 AM EDT, 8 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 415 AM EDT Mon Jul 17 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-180815- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 415 AM EDT Mon Jul 17 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and Tonight. There is a chance of thunderstorms today into tonight. There is a Slight Risk some of the thunderstorms could become severe with damaging winds and large hail one inch in diameter or greater, as the main threats. Locally heavy rainfall may also accompany the thunderstorms, which could produce ponding of water on roadways and poor drainage flooding of low lying and urban areas. Isolated flash flooding is also possible, if thunderstorms repeatedly move over the same areas this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a chance of thunderstorms Tuesday, Thursday, and again on Sunday mainly in the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today.
In the hours before
Special weather statement, Jul 17, 6:32 AM EDT, 5 hours 57 minutes before
Special Weather Statement National Weather Service Albany NY 632 AM EDT MON JUL 17 2017 NYZ032-033-171115- Northern Herkimer-Hamilton- 632 AM EDT MON JUL 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTHERN HERKIMER COUNTIES... At 632 AM EDT, a strong thunderstorm was located over McKeever, or 8 miles southwest of Old Forge, moving northeast at 40 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. This storm will be near... Nicks Lake Campground around 640 AM EDT. Old Forge around 645 AM EDT. Alger Island Public Campground around 650 AM EDT. Inlet, Eagle Bay, Limekiln Lake Campground and Big Moose around 655 AM EDT. Brown Tract Pond Campground and Eighth Lake Campground around 705 AM EDT. Raquette Lake around 710 AM EDT. Golden Beach Campground and Forked Lake Public Campground around 715 AM EDT. Other locations impacted by this storm include Hasbroucks, Russian Lake, Eagle Nest, Minnehaha, Thendara, Carter Station, Quaker Beach, First Lake, Sagamore and Wolf Lake Landing. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4402 7457 4380 7436 4350 7509 4372 7512 TIME...MOT...LOC 1032Z 236DEG 35KT 4362 7508 Wasula
Special weather statement, Jul 17, 7:37 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Albany NY
737 AM EDT MON JUL 17 2017
NYZ032-033-171215-
Northern Herkimer-Hamilton-
737 AM EDT MON JUL 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHEASTERN HERKIMER COUNTIES...
At 736 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Cranberry Lake to 9 miles southeast of
Wanakena to 9 miles south of Limekiln Lake Campground to 9 miles
northeast of Ohio. Movement was northeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
These storms will be near...
Limekiln Lake Campground around 750 AM EDT.
Eighth Lake Campground around 800 AM EDT.
Raquette Lake and Brown Tract Pond Campground around 805 AM EDT.
Golden Beach Campground around 810 AM EDT.
Blue Mountain Lake, Forked Lake Public Campground and Lake Durant
Campground around 815 AM EDT.
Other locations impacted by these storms include Hasbroucks,
Nehasane, Russian Lake, Eagle Nest, Quaker Beach, Catlin Lake,
Deerland, Herkimer Landing, Caswell Lake and Sabattis.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4397 7425 4392 7434 4390 7431 4373 7447
4335 7497 4354 7479 4407 7487 4412 7428
TIME...MOT...LOC 1136Z 216DEG 30KT 4422 7486 4401 7483 4358 7477 4345
7489
TAWSpecial weather statement, Jul 17, 9:52 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Albany NY
952 AM EDT MON JUL 17 2017
NYZ032-171430-
Northern Herkimer-
952 AM EDT MON JUL 17 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HERKIMER COUNTY...
At 952 AM EDT, a strong thunderstorm was located 9 miles southeast of
Indian River, or 17 miles northwest of Old Forge, moving northeast at
30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
this storm will remain over mainly rural areas of northern Northern
Herkimer County, including the following locations: Moshier Falls and
Lyon Lake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4405 7506 4407 7486 4395 7484 4381 7514
4406 7517 4408 7513
TIME...MOT...LOC 1352Z 231DEG 27KT 4391 7519
DBTSpecial weather statement, Jul 17, 11:21 AM EDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Albany NY 1121 AM EDT MON JUL 17 2017 NYZ032-171600- Northern Herkimer- 1121 AM EDT MON JUL 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY... At 1120 AM EDT, a strong thunderstorm was located near Forestport, or 11 miles east of Boonville, moving northeast at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. This storm will be near... McKeever around 1135 AM EDT. Nicks Lake Campground around 1150 AM EDT. Old Forge around 1155 AM EDT. Alger Island Public Campground and Eagle Bay around 1200 PM EDT. Other locations impacted by this storm include Atwell, Wolf Lake Landing, Minnehaha, Thendara, Mountain Lodge, North Wilmurt and First Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4383 7482 4356 7479 4340 7508 4366 7512 TIME...MOT...LOC 1520Z 229DEG 25KT 4348 7511 DBT
Special weather statement, Jul 17, 12:04 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
1204 PM EDT MON JUL 17 2017
NYZ032-033-171700-
Northern Herkimer-Hamilton-
1204 PM EDT MON JUL 17 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 1204 PM EDT, a strong thunderstorm was located 8 miles southeast
of McKeever, or 12 miles south of Old Forge, moving east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
this storm will remain over mainly rural areas of southern Northern
Herkimer and west central Hamilton Counties, including the following
locations: Caswell Lake, Atwell, North Wilmurt, First Lake, Wolf Lake
Landing and Herkimer Landing.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4375 7473 4349 7458 4342 7505 4353 7510
4360 7511
TIME...MOT...LOC 1604Z 247DEG 16KT 4353 7497
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:56 AM EDT | Special Weather Statement | ALY | Herkimer | 49 min |
| Jul 17, 6:32 AM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| Jul 17, 6:33 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jul 17, 7:37 AM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 17, 9:52 AM EDT | Special Weather Statement | ALY | Lewis | 38 min |
| Jul 17, 11:21 AM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Jul 17, 11:59 AM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 12:04 PM EDT | Special Weather Statement | ALY | Herkimer | 56 min |
| Jul 17, 12:42 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 63 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | ALY | Oneida | 35 min |
| Jul 17, 1:30 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 1:31 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 59 min |
| Jul 17, 1:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 66 min |
| Jul 17, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 62 min |
| Jul 17, 2:41 PM EDT | Special Weather Statement | ALY | Warren | 64 min |
| Jul 17, 2:56 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 3 hr |
| Jul 17, 3:14 PM EDT | Special Weather Statement | ALY | Saratoga | 61 min |
| Jul 17, 3:42 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 61 min |
| Jul 17, 3:47 PM EDT | Areal Flood Warning | ALY | Fulton | 3 hr |
| Jul 17, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 25 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | ALY | Saratoga | 56 min |
| Jul 17, 4:30 PM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 2 hr |
| Jul 17, 4:30 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 45 min |
| Jul 17, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 58 min |
| Jul 17, 5:46 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 44 min |
| Jul 17, 5:50 PM EDT | Flash Flood Warning | ALY | Saratoga, Schenectady | 5 hr |
| Jul 17, 6:31 PM EDT | Special Weather Statement | ALY | Schoharie | 59 min |
| Jul 17, 6:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 38 min |
| Jul 17, 7:26 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 49 min |
| Jul 17, 7:59 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.